David, thank you for your warm welcome. I truly feel empathy for the hand that you too have been dealt. Thank you for your message of hope, it is certainly needed as of late. I urge you to stay strong and sent my well wishes your way.
In response to your question regarding medicine, I've been on Nucynta 50-100mg Q8h, mdd 400mg QD for three years now. It is well tolerated, however I maintain an average of 8/10 for pain. Additionally, I take 20mg of Cymbalta BID, for three months now and have found it to render my mobility increased. It helps my mood and kills my appetite and made the breakthrough pain frequency decrease. Sadly, I do not have health insurance and the costly amounts for these two meds do not make them feasible options anymore. I was told by my pain clinic that my options are merely Cymbalta, Tramadol (which I found useless) and Nucynta. In the past I've tried Lyrica, Tegratol, Gabapenatin, something that started with the letter T that escapes me now, acupuncture, ice/heat, (compression seems help better, though I'm not certain why) and, well...the list goes on. I think I may have burnt a bridge by hobbling out of the pain clinic after being there for a little under four hours of neuro-testing, having an unexpected period, bleeding all over the table and being told that after jumping through all of Friday's hoops that there simply aren't any other options available to me. Of course, telling her to stick it was a poor choice on my part, but I think everyone is allowed a little craziness from time to time. I find the answer of "there are no more options for you" hard to believe after years of working in pharmacy, as I know this to be quite untrue. I've never given them a reason to question my proper usage of my meds, I never over use or run out early. My bp clearly shows pain when I shoot to 169/98 when I'm typically on the low side of normal. I fear the upcoming detox of the SNRI and opiate/NRI. I cannot understand how a professional would allow that on her watch. So... Here I am. Wondering how I will handle this added stress of withdrawal on top of my already weakened state. Ugh. I have about
a week and a half left of meds. There's my scoop!
Post Edited (Tasaulkah) : 7/22/2012 9:38:57 PM (GMT-6)